# SDR IPXA2021102575317

- Difficulty date: October 8, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- Aircraft time: 22,268 hours, 15,199 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Part number: UL15364501
- Condition: Cracked
- Location: #1 Engine Cns
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEG#1 ENGINE AFT OF AFT MOUNT IB BRACKET SUPPORT IS CRACKEDREMOVED CRACKED BRACKET AND INSTALLED REPLACEMENT BRAQCKET SUPPORT PER SRM 51-40-02-0G
